# SDR N6WA20110410

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 15,424 hours, 10,891 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW SELF-ILLUNINATED STRIP UNSECURED.  SECURED EXIT ROW SELF-ILLUMINATING STRIP AS REQUIRED IAW AMM 33-51-01.
